RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2008, Volume 14, Issue 6, Pages 3–31 (Mi fpm1155)  

This article is cited in 2 scientific papers (total in 2 papers)

Submodules and direct summands

A. N. Abyzova, A. A. Tuganbaevb

a Kazan State University
b Russian State University of Trade and Economics

Abstract: This paper contains new and known results on modules in which submodules are close to direct summands. The main results are presented with proofs.

Full text: PDF file (291 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 164:1, 1–20

Bibliographic databases:

UDC: 512.55

Citation: A. N. Abyzov, A. A. Tuganbaev, “Submodules and direct summands”, Fundam. Prikl. Mat., 14:6 (2008), 3–31; J. Math. Sci., 164:1 (2010), 1–20

Citation in format AMSBIB
\Bibitem{AbyTug08}
\by A.~N.~Abyzov, A.~A.~Tuganbaev
\paper Submodules and direct summands
\jour Fundam. Prikl. Mat.
\yr 2008
\vol 14
\issue 6
\pages 3--31
\mathnet{http://mi.mathnet.ru/fpm1155}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2533611}
\transl
\jour J. Math. Sci.
\yr 2010
\vol 164
\issue 1
\pages 1--20
\crossref{https://doi.org/10.1007/s10958-009-9749-8}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-71649112387}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1155
  • http://mi.mathnet.ru/eng/fpm/v14/i6/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Abyzov, “Generalized $SV$-rings of bounded index of nilpotency”, Russian Math. (Iz. VUZ), 55:12 (2011), 1–10  mathnet  crossref  mathscinet
    2. A. N. Abyzov, “$I_0^*$-modules”, Russian Math. (Iz. VUZ), 58:8 (2014), 1–14  mathnet  crossref
  • Фундаментальная и прикладная математика
    Number of views:
    This page:287
    Full text:83
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019